Tornadoes · United States · Kansas · 2005
F0 tornado, Burdick to Delavan, Kansas, November 27, 2005
From Burdick to Delavan, this F0 tornado ran 0.3 miles across Morris County on November 27, 2005, touching down at 2:05 PM CST and reaching 100 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
F040 to 72 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
F173 to 112 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
F2113 to 157 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
F3158 to 206 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
F4207 to 260 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
F5261 to 318 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- F0
- Date
- November 27, 2005
- Touchdown
- 2:05 PM CST (20:05 UTC)
- Path length
- 0.3 miles (0.5 km)
- Path width
- 100 yards (91 m)
- Deaths
- 0
- Injuries
- 0
- County
- Morris County
- Touchdown point
- 38.550, -96.850
- Lift-off point
- 38.580, -96.870
- Record number
- 534
What the Weather Service recorded
The tornado touched down 1 mile SW of Burdick and travelled north for 3 miles and dissipated 2 miles NW of Burdick while causing no damage. It was rated F0. The parent thunderstorm was a mini-supercell.
This tornado touched down 1 mile southwest of Delavan and moved north for 15 miles before exiting into Geary county 3 miles west of Skiddy. It produced primarily F0 damage along its path, however, F1 damage occurred on several farmsteads across northwest parts of the county, where several outbuildings were damaged or destroyed. Roofing material from one building was stuck in a fence a mile away to the north. The tornado remained on the ground across the border into southwest Geary county for 5 more miles, making the total path length 20 miles. The parent thunderstorm was a mini-supercell.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.
The county was under a tornado watch, issued at 18:39 UTC and running to 23:17 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 18:39 UTC | 23:17 UTC | Tornado Watch | TOP |
| 20:21 UTC | 21:00 UTC | Tornado Warning | TOP |
| 21:01 UTC | 21:15 UTC | Tornado Warning | TOP |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 19:59 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before the tornado touched down at Nov 27, 1:50 PM CST, 15 minutes earlier.
Area forecast discussion, Nov 27, 1:50 PM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 150 PM CST SUN NOV 27 2005 .DISCUSSION... ...SEVERE WEATHER POSSIBLE THIS SUNDAY AFTERNOON...FOLLOWED BY COLD AND WINDY WINTERY WEATHER OVERNIGHT... INTENSE AREA OF LOW PRESSURE NOW CENTERED IN CENTRAL KANSAS. WIDESPREAD CONVECTION HAS INITIATED OUR AHEAD OF THE LOW ACROSS MUCH OF THE CWA. TORNADO WATCH COVERS MUCH OF EASTERN KANSAS AS SHEAR PROFILES ARE VERY IMPRESSIVE. LOW CLOUDS HANGING AROUND HAVE INHIBITED DEVELOPMENT SOMEWHAT...BUT THIS SHOULD BE OVERCOME BY THE SHEAR DYNAMICS OF THE SYSTEM. TONIGHT AND MONDAY...LOOK FOR THE LOW TO CONTINUE NORTHEAST INTO IOWA ON MONDAY. LIQUID PRECIPITATION WILL QUICKLY BECOME FROZEN ACROSS NORTHCENTRAL KANSAS LATE TONIGHT...AND ACROSS THE REMAINDER OF THE CWA ON MONDAY. IT LOOKS LIKE ACCUMULATIONS WILL BE FAIR LIGHT FROM AND INCH OR SO NORTHCENTRAL...TO A TRACE ACROSS THE REST OF THE CWA. WINTER WEATHER ADVISORY HAS BEEN POSTED FOR THE NORTHWEST CWA WITH THE STRONG NORTHWEST WINDS COMBINED WITH THE SNOW WILL CREATE SOME TRAVEL PROBLEMS. COLDER AIR WILL BE USHERED IN ON THE BACKSIDE OF THE LOW OVERNIGHT. EXPECT LITTLE CHANGE IN TEMPERATURES FROM MORNING LOWS TO MONDAY AFTERNOON HIGHS. IN THE EXTENDED...DID NOT MAKE MANY CHANGES WITH MOST CONCERNS IN THE SHORT TERM. DID KEEP SLT CHANCE SNOW FOR EVENING HOURS MONDAY...THEN STORM LIFTS QUICKLY NORTH AND LEAVES DRIER AIR BEHIND. IF WE GET SOME SNOW COVER OVER THE NORTHERN COUNTIES THEN TEMPS MAY NEED TO BE MODERATED THESE AREAS. WAS NOT CONFIDENT ENOUGH WITH WEAKNESS IN WEDNESDAY SYSTEM TO PULL POPS ENTIRELY...BUT DID DELAY TO AFTERNOON HOURS. SLIGHT CHANCES COUNTINUE THROUGH THURSDAY. TEMPERATURES SLIGHTLY BELOW CLIMO FOR THE REST OF THE WEEK AND WEEKEND AS SERIES OF COLDER AIR MASSES SLIDE INTO OR JUST EAST OF THE STATE. && .TOP WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FROM MIDNIGHT MONDAY TO 6 PM MONDAY FOR KSZ008-KSZ009-KSZ010-KSZ020-KSZ021- KSZ034. &&
Hazardous weather outlook, Nov 27, 9:54 AM CST, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 954 AM CST SUN NOV 27 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-281600- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 954 AM CST SUN NOV 27 2005 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY FOR MUCH OF NORTH CENTRAL KANSAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE LIKELY ACROSS MUCH OF THE AREA TODAY AND OVER NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING...ESPECIALLY TO THE EAST OF AN ABILENE...MANHATTAN TO MARYSVILLE LINE. WHILE THE MAIN HAZARD IS LARGE HAIL AND STRONG GUSTY WINDS...AN ISOLATED TORNADO CAN NOT BE RULED OUT. FOR TONIGHT...RAIN IS EXPECTED TO CHANGE TO SNOW AROUND MIDNIGHT OVER NORTH CENTRAL KANSAS. GENERALLY AROUND AN INCH OR SO OF ACCUMULATION IS POSSIBLE GENERALLY NORTH OF A MINNEAPOLIS TO MARYSVILLE LINE...WITH LIGHTER AMOUNTS EXPECTED ELSEWHERE ACROSS NORTH CENTRAL KANSAS. NORTHWEST WINDS OF 25 TO 35 MPH WILL COMBINE WITH THE SNOW TO PRODUCE HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANGEOVER TO SNOW IS THEN EXPECTED TO SPREAD SOUTHEAST ACROSS THE REST OF THE AREA ON MONDAY. ACCUMULATIONS SHOULD BE LESS THAN AN INCH. THE CHANCES FOR LIGHT SNOW WILL END ACROSS THE AREA MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY ACROSS NORTHEAST AND EAST CENTRAL KANSAS.
In the hours before
Special weather statement, Nov 27, 9:56 AM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 956 AM CST SUN NOV 27 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-271800- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...CONCORDIA... CLAY CENTER...MANHATTAN...ABILENE...JUNCTION CITY...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 956 AM CST SUN NOV 27 2005 ...A MIX OF HAZARDOUS WEATHER CONDITIONS EXPECTED TODAY AND TONIGHT... A STRONG SYSTEM MOVING OUT OF THE ROCKIES TODAY WILL BRING STRONG THUNDERSTORMS...STRONG WINDS...AND SNOWFALL TO PORTIONS OF NORTHEAST AND NORTH CENTRAL KANSAS THIS AFTERNOON AND TONIGHT. AS THE SYSTEM APPROACHES...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. THE STRONGEST STORMS ARE EXPECTED MAINLY ALONG AND EAST OF A HIAWATHA TO TOPEKA TO EMPORIA LINE. THESE STORMS MAY BRING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. AS THE SYSTEM MOVES NORTHEAST TONIGHT...STRONG NORTHWESTERLY WINDS ON THE BACK OF THE SYSTEM WILL BRING IN MUCH COLDER AIR...AND CHANGE ONGOING RAINFALL OVER TO SNOW AROUND MIDNIGHT IN NORTHEAST AND NORTH CENTRAL KANSAS. WHILE ACCUMULATIONS MAY ONLY REACH A FEW INCHES...SUSTAINED WINDS OF 15 TO 30 MPH WITH HIGHER GUSTS WILL CREATE BLOWING AND DRIFTING OF SNOWFALL. EXPECT REDUCED VISIBILITY AND HAZARDOUS TRAVEL CONDITIONS IN SNOWFALL...MAINLY ALONG AND NORTHWEST OF A MARYSVILLE TO ABILENE TO CLAY CENTER LINE. AS THE COLD AIR MOVES IN QUICKLY...RAIN COVERED ROADWAYS MAY QUICKLY BECOME SLICK IN ICE AND SNOW. THIS IS A POTENTIALLY DANGEROUS DEVELOPING WEATHER SITUATION. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Nov 27, 1:04 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 104 PM CST SUN NOV 27 2005 KSZ021>024-026-034>040-054>056-058-059-272115- CLAY-RILEY-POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY- MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY- ANDERSON- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...ABILENE... JUNCTION CITY...TOPEKA...LAWRENCE...EMPORIA...OTTAWA 104 PM CST SUN NOV 27 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 875 IN EFFECT UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 17 COUNTIES IN EAST CENTRAL KANSAS ANDERSON COFFEY DOUGLAS FRANKLIN GEARY LYON MORRIS OSAGE SHAWNEE WABAUNSEE IN NORTH CENTRAL KANSAS CLAY DICKINSON OTTAWA IN NORTHEAST KANSAS JACKSON JEFFERSON POTTAWATOMIE RILEY THIS INCLUDES THE CITIES OF...ABILENE...CLAY CENTER...EMPORIA... JUNCTION CITY...LAWRENCE...MANHATTAN...OTTAWA AND TOPEKA.
Local storm report, Nov 27, 1:35 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
135 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL HOPE 38.69N 97.08W
11/27/2005 1.00 INCH DICKINSON KS TRAINED SPOTTER
&&
CAVANAUGHThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Topeka, KS (KTOP), 12:00Z
8.1 hours before the tornado, 116 km from the path. November 27, 2005.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -282 J/kg
- Surface CAPE
- 6 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 5.7 K/km
Topeka, KS (KTOP), 00:00Z
3.9 hours after it, 116 km from the path. November 28, 2005.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -55998 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -122 m²/s²
- 0-3 km storm-relative helicity
- -116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 6.0 K/km
The radar
The Topeka radar (KTWX), 73 km away, was scanning. The volume nearest the touchdown began at 20:07 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 19:28 UTC | HAIL 1 | N Peabody | Marion, KS | |
| 19:30 UTC | HAIL 1 | Hope | Dickinson, KS | |
| 19:48 UTC | TORNADO | 4 Sw Lincolnville | Marion, KS | TORNADO REPORTED ON THE GROUND. |
| 19:51 UTC | TORNADO | E Marion | Marion, KS | TORNADO REPORTED ON THE GROUND EAST OF MARION. NO DAMAGE HAS BEEN REPORTED. |
| 20:02 UTC | TORNADO | 2 Ne Lincolnville | Marion, KS | BRIEF TORNADO TOUCHDOWN. NO DAMAGE REPORTED |
| 20:15 UTC | TORNADO | 5 W Wilsey | Morris, KS | FIRE DEPARTMENT SPOTTERS REPORTED A TORNADO ON OR NEAR THE GROUND 1 MILE EAST OF HERINGTON NEAR HIGHWAY 77 IN MORRIS COUNTY. |
| 20:15 UTC | TORNADO | 5 W Wilsey | Morris, KS | TORNADO REPORTED TOUCHING DOWN OR NEAR TOUCH DOWN NEAR DELAVAN. |
| 20:15 UTC | TORNADO | 5 W Wilsey | Morris, KS | TORNADO REPORTED TOUCHING DOWN OR NEAR TOUCH DOWN NEAR DELAVAN. |
| 20:22 UTC | TORNADO | 5 S Latimer | Morris, KS | SPOTTER REPORTED TORNADO...FOLLOWED TORNADO UNTIL IT LITED NEAR -U- AVE. STORM HAS BEEN DROPPING SEVERAL FUNNELS AS REPORTED BY COUNTY SHERIFF. |
| 20:32 UTC | TORNADO | 8 S Chapman | Dickinson, KS | TORNADO REPORTED 8 MILES SOUTH OF CHAPMAN...NO DAMAGE OR INJURIES REPORTED AT THIS TIME. |
| 20:43 UTC | FUNNEL CLOUD | 7 S Junction City | Geary, KS | REPORTED 7-8 MILES SOUTH OF I-70 BY RILEY COUNTY SPOTTERS. |
| 20:43 UTC | TORNADO | 2 Nnw Wilsey | Morris, KS | TORNADO PASSED OVER SPOTTERS HOUSE WITH DEBRIS NEAR WILSEY. |
| 20:43 UTC | TORNADO | 4 Ssw Junction City | Geary, KS | SEVERAL TORNADOES REPORTED IN SOUTHWESTERN GEARY COUNTY. SHERIFF DEPUTIES ARE CURRENTLY BLOCKING TRAFFIC NEAR THE I-70 TO I-77 SOUTH INTERCHANGE...AND A COUPLE OF MILES SOUTH ALONG I-77. OFFICER IS FOLLOWING TORNADO NEAR |
| 21:27 UTC | TORNADO | 2 E Junction City | Geary, KS | CONFIRMED TORNADO...DAMAGE REPORTED WITH A BARN DESTROYED. |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2005 tornado in KansasEvery tornado in Kansas since 1950Warnings in force in Kansas nowThe forecast where you are
The other tornadoes of November 27, 2005
64 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| November 27 | 1:48 PM CST | F0 | Marion, KS | 0.1 | 50 | |||
| November 27 | 1:48 PM CST | F0 | Marion, KS | 13.0 | 50 | |||
| November 27 | 1:50 PM CST | F0 | Marion, KS | 2.0 | 50 | $1,000 | ||
| November 27 | 2:04 PM CST | F0 | Marion, KS | 0.1 | 50 | |||
| November 27 | 2:12 PM CST | F1 | Morris, KS | 20.0 | 400 | $250,000 | ||
| November 27 | 2:32 PM CST | F0 | Dickinson, KS | 1.5 | 100 | |||
| November 27 | 2:32 PM CST | F0 | Morris, KS | 6.0 | 100 | |||
| November 27 | 2:35 PM CST | F0 | Lyon, KS | 1.0 | 100 | $20,000 | ||
| November 27 | 2:48 PM CST | F0 | Montgomery, KS | 0.1 | 50 | |||
| November 27 | 2:58 PM CST | F0 | Morris, KS | 0.3 | 100 | |||
| November 27 | 3:09 PM CST | F1 | Geary, KS | 2.0 | 300 | $900,000 | ||
| November 27 | 3:15 PM CST | F0 | Geary, KS | 0.3 | 100 | |||
| November 27 | 3:21 PM CST | F0 | Geary, KS | 2.0 | 150 | $40,000 | ||
| November 27 | 3:28 PM CST | F0 | Riley, KS | 0.3 | 100 | |||
| November 27 | 3:32 PM CST | F0 | Riley, KS | 0.3 | 100 | $10,000 | ||
| November 27 | 3:40 PM CST | F1 | Yell, AR | 4.5 | 50 | |||
| November 27 | 3:49 PM CST | F0 | Riley, KS | 0.3 | 100 | |||
| November 27 | 3:57 PM CST | F0 | Yell, AR | 2.7 | 40 | |||
| November 27 | 4:06 PM CST | F1 | Neosho, KS | 6.0 | 80 | $120,000 | ||
| November 27 | 4:22 PM CST | F0 | Allen, KS | 0.2 | 50 | |||
| November 27 | 4:25 PM CST | F1 | Pike, AR | 13.8 | 40 | 1 | ||
| November 27 | 4:42 PM CST | F1 | Montgomery, AR | 3.2 | 40 | |||
| November 27 | 4:49 PM CST | F1 | Montgomery, AR | 4.5 | 40 | |||
| November 27 | 4:56 PM CST | F1 | Garland, AR | 3.5 | 40 | |||
| November 27 | 5:10 PM CST | F1 | Garland, AR | 1.2 | 50 | |||
| November 27 | 5:19 PM CST | F0 | Jasper, MO | 0.0 | 75 | |||
| November 27 | 5:20 PM CST | F2 | Hot Spring, AR | 4.2 | 100 | |||
| November 27 | 5:23 PM CST | F1 | Van Buren, AR | 2.8 | 50 | |||
| November 27 | 5:26 PM CST | F2 | Garland, AR | 13.8 | 100 | 1 | ||
| November 27 | 5:27 PM CST | F1 | Searcy, AR | 2.7 | 50 | |||
| November 27 | 5:30 PM CST | F1 | Garland, AR | 2.1 | 100 | |||
| November 27 | 5:32 PM CST | F1 | Saline, AR | 6.1 | 100 | |||
| November 27 | 5:37 PM CST | F2 | Conway, AR | 3.9 | 250 | |||
| November 27 | 5:41 PM CST | F3 | Perry, AR | 19.0 | 800 | $4.0 million | ||
| November 27 | 5:42 PM CST | F2 | Pope, AR | 2.3 | 250 | |||
| November 27 | 5:44 PM CST | F1 | Clay, MO | 11.0 | 75 | $1.2 million | ||
| November 27 | 5:45 PM CST | F2 | Conway, AR | 11.8 | 250 | |||
| November 27 | 5:59 PM CST | F1 | Ray, MO | 2.0 | 75 | $30,000 | ||
| November 27 | 6:00 PM CST | F3 | Conway, AR | 2.0 | 150 | |||
| November 27 | 6:09 PM CST | F3 | Conway, AR | 15.0 | 700 | 1 | 8 | |
| November 27 | 6:15 PM CST | F1 | Baxter, AR | 3.7 | 100 | |||
| November 27 | 6:25 PM CST | F1 | Perry, AR | 0.8 | 25 | |||
| November 27 | 6:26 PM CST | F1 | Pulaski, AR | 2.2 | 25 | |||
| November 27 | 6:27 PM CST | F2 | Conway, AR | 6.1 | 600 | |||
| November 27 | 6:34 PM CST | F2 | Faulkner, AR | 2.6 | 400 | |||
| November 27 | 6:37 PM CST | F2 | Van Buren, AR | 13.1 | 400 | |||
| November 27 | 6:40 PM CST | F1 | Fulton, AR | 1.3 | 50 | |||
| November 27 | 6:42 PM CST | F1 | Ozark, MO | 1.0 | 100 | |||
| November 27 | 6:46 PM CST | F1 | Howell, MO | 3.0 | 100 | 2 | $70,000 | |
| November 27 | 6:55 PM CST | F1 | Van Buren, AR | 3.7 | 50 | |||
| November 27 | 6:56 PM CST | F1 | Howell, MO | 5.0 | 100 | 2 | $70,000 | |
| November 27 | 6:59 PM CST | F1 | Faulkner, AR | 7.7 | 75 | |||
| November 27 | 7:02 PM CST | F1 | Cleburne, AR | 2.7 | 50 | |||
| November 27 | 7:11 PM CST | F0 | Faulkner, AR | 4.0 | 40 | |||
| November 27 | 7:19 PM CST | F2 | Van Buren, AR | 0.8 | 100 | |||
| November 27 | 7:20 PM CST | F2 | Cleburne, AR | 9.2 | 100 | 1 | ||
| November 27 | 7:47 PM CST | F0 | Cleburne, AR | 1.2 | 25 | |||
| November 27 | 7:55 PM CST | F1 | Izard, AR | 5.8 | 150 | |||
| November 27 | 8:01 PM CST | F1 | Sharp, AR | 0.4 | 100 | |||
| November 27 | 8:02 PM CST | F1 | Fulton, AR | 5.8 | 100 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.